# SDR CALA2019120702160

- Difficulty date: December 7, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 97,512 hours, 22,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: No Test
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 2560-02123 REV D R2 DOOR AFT GIRT BAR FAILED MIN IMUM ENGAGEMENT CHECK REF ST ENG N/R 0080970 REMOVED AND REPLACED R2 DOOR GIRT BAR P/N 140N2762-17 IAW B757-2 AMM 25-66-10-402-022 ADJUSTMENT AND TEST WILL BE ACCOMPLISHED A T EA 25600-02123 REV D SEQ NO. 421 STR 2.9.
